Im wondering if anyone can help with the newest thing that is going on with me. My feet and legs have recurrence of numb, tingling, weak feeling past 2 weeks. But, the past 4 nights I keep getting woke up with stange vibrating sensations in my legs, at first I thought I was dreaming but soon realized, no, they are actually feeling like this. I tend to get up, and it stops and can get back to sleep. My husband says he has noticed to my legs have been shaking while I am asleep. I believe this is what is waking me up along with the vibrating deep inside my legs. Can anyone tell me if they have ever had this? If so, what can i do to stop it? many thanks Heather
My dh tells me that my legs shake and jump while I am asleep but I have never awaken from it, but then the fatigue I have I think I could sleep through anything lol. I do wake from pain, keeping my legs out of the blanket to keep them cooler seems to work for the most part.
I am sure others will jump in here with some anwers for you. I have read other posts about buzzing in legs keeping people awake, just dont' remember what was said to help.
For some reason restless leg syndrom (syndrome) comes to my addled mind when I read your problems. Have you been evaluated for this? A good sleep study might be in order to get an evaluation of your nighttime sleep woes.
Of course there are lots of reasons for restless leg, including the ms... so talk to the doctors, please.
Thanks Lulu and Paula for your advice. I currently take amitriptyline 10mg at night which as of yet has not helped with the symptoms in my legs but does help me sleep at night.I went on this due to the fact I had a recurrence of gritty, numb feeling in feet which have made my legs weak. I know this buzzing shaky legs at night must be bad if it is waking me up as I am normally a deep sleeper! My husband is great but feel for him if he is waking up with this while i am unaware of it.
I am due to see my doctor this week but will also call my MS nurse and ask her advice. Due to see my neurologist next weeek too to get the results back from MRI so will see what his thoughts are too. Will let you know if they decide to try me on any new medicine.
Lulu, I do hope you are starting to feel better and are back to feeling 100% soon.
best wishes Heather
Last night I also had the buzzing sensation in my legs which woke me up (but not actual shaking). I have had this several times but for me I am fairly certain it was becaause I was overheating. I take amatriptylin 10mg and gabapentin 300mg at night (and gabapentin 300mg in the morning and at lunch time). This tends to keep all buzzing, tingling etc at a level that is fine and comes and goes.
Are you on any other medication for nerve pain...if not discuss with your neuro next week.
I am sure there are many others who experience similar symptoms and let us know how you get on.
Thanks Sarah for your reply. I was kind of hoping I could hold off taking any medicine for this neuropathic pain but had to give in to the amitriptyline. I was hoping it would have done the trick but guess it has only been 3 weeks and neeed to give it time. I just didnt expect to have my sleep disturbed because I am such a deep sleeper.
I didn't want to take any meds before, as I wanted to know when things were bad, but Ive soon realized this feeling is not going away.
May ask about gabapentim and will see what they say. This might just do the trick to calm down my legs. Ive come to the conclusion I will take anything if it will help me have a good day or night. You would not think I worked in pharmacy the way I try and avoid taking medicine! Thanks again for your reply and I will let you know how it goes. Best wishes Heather
The thing is the medicines are a crap shoot. One works for one person and not another. I take a small amount of a bunch of them and have tried many others. I not only had zings, and cattle prods, but charlie horse type pain nightly.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.
We're in the process of updating our system during which our trackers and health tools will not be available. We are doing our best to finish this update quickly. They should become available by 6:00 p.m. PST